# SDR SIMA200217322

- Difficulty date: June 21, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Condition: Bent
- Location: Apu Cowling
- Part time: 3,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING INTERIOR FORWARD FRAME IS BENT ABOVE THE TOP LEFT MOUNT HOLE, RECONTOURED FORWARD FRAME, PERFORMED NDT, NO DEFECTS.  DONE IAW SRM AND MFG GST.
